On one generalization of the Langevin equation with determinate modulus of velocity
Abstract
For a special class of systems of Itô stochastic equations with random coefficients, we establish conditions under which the modulus of the vector of state is not a random variable. We also consider possible ways of generalization of this problem.Downloads
Published
25.07.1998
Issue
Section
Short communications
How to Cite
Chalykh, E. V. “On One Generalization of the Langevin Equation With Determinate Modulus of Velocity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 1004–1006, https://umj.imath.kiev.ua/index.php/umj/article/view/4882.